MathSciNet Relay Station
MathSciNet bibliographic data
MR779613 14F05 (14B12 14D15)
Flenner, Hubert Babylonian tower theorems on the punctured spectrum. Math. Ann. 271 (1985), no. 1, 153–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement